# SDR CALA2018062101463

- Difficulty date: June 11, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 77,260 hours, 29,980 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: NSA931324075
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CIRCUIT BREAKER H5, WAS BROKEN.  REPLACED THE CIRCUIT BREAKER IAW ESPM 20-46-10 IDT.
